I had Cosmoderm and Cosmoplast injected under my eyes as a Wrinkle filler. It looks lumpy and bumpy and even though it breaks down in 3 months, I want to have it dissolved or filled in to hide the uneven contour. Is there anything that can soften or dissolve it or increase its breakdown speed?
How to Dissolve Cosmoderm and Cosmoplast Faster?
Doctor Answers (1)
Message and Exercise
If the lumpiness is from an allergic reaction you might return to your physician for judicious steroid injections, as long as the steroid is dilute and your physician is careful. In an allergic reaction there would be erythema (redness) and perhaps itching.
Otherwise you should message the area gently a few times a day. Exercise seems to also make collagen dissolve faster.
I am personally a big fan of Cosmoderm. The trick is to inject it in very small amounts.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.